# SDR ASAA0380397

- Difficulty date: April 21, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 593803829
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND NR 1 ENGINE NOSE COWL TWO STIFFENERS CRACKED AFT SIDE OF FORWARD BULKHEAD AT 6 O'CLOCK POSITION.  REPAIRED PER SRM.  (M)
